# SDR AALA950624

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550002
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 1473 - AFTER TAKEOFF JFK, UNABLE TO RETRACT LANDING GEAR WITH EITHER SYSTEM 1 OR 2.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR PITCH DAMPER.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
